Serge Vladuts
Serge Vladuts
Professor of Mathematics, Aix-Marseille University
Bestätigte E-Mail-Adresse bei univ-amu.fr - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Algebraic-geometric codes, volume 58 of Mathematics and its Applications (Soviet Series)
M Tsfasman, S Vladut
Kluwer Academic, Dordrecht, 1991
788*1991
Modular curves, Shimura curves, and Goppa codes, better than Varshamov‐Gilbert bound
MA Tsfasman, SG Vlăduts, T Zink
Mathematische Nachrichten 109 (1), 21-28, 1982
6401982
Algebraic geometric codes: basic notions
MA Tsfasman, SG Vlăduț, D Nogin
American Mathematical Soc., 2007
331*2007
Number of points of an algebraic curve
SG Vladut, VG Drinfel'd
Functional analysis and its applications 17 (1), 53-54, 1983
269*1983
Geometric approach to higher weights
MA Tsfasman, SG Vladut
IEEE Transactions on Information Theory 41 (6), 1564-1588, 1995
1971995
Linear codes and modular curves
YI Manin, SG Vladut
J. Soviet Math 30 (2611-2642), 78, 1985
145*1985
On the decoding of algebraic-geometric codes
AN Skorobogatov, SG Vladut
IEEE Transactions on Information Theory 36 (5), 1051-1060, 1990
1301990
Modular curves and codes with a polynomial construction
GL Katsman, MA Tsfasman, SG Vlăduţ
IEEE Trans. Inform. Theory 30 (2), 353-355, 1984
102*1984
Curves with many points and multiplication in finite fileds
IE Shparlinski, MA Tsfasman, SG Vladut
Coding theory and algebraic geometry, 145-169, 1992
79*1992
Nonclassical solutions of fully nonlinear elliptic equations
SV Nikolai Nadirashvili
Geom. Func. An. 17, 1283-1296, 2007
74*2007
Infinite global fields and the generalized Brauer--Siegel theorem
M Tsfasman, S Vladut
arXiv preprint math/0205129, 2002
702002
The weight hierarchy of higher dimensional Hermitian codes
JWP Hirschfeld, MA Tsfasman, SG Vladut
IEEE transactions on information theory 40 (1), 275-278, 1994
581994
Locally Recoverable Codes on Algebraic Curves
Barg, A., Tamo, I., S. Vlăduţ
IEEE Transactions on Information Theory 63 (8), 4928 - 4939, 2017
572017
Singular viscosity solutions to fully nonlinear elliptic equations
SV N Nadirashvili
J. Math. Pures Appl. (9) 89, 107-113, 2008
54*2008
Asymptotic properties of zeta-functions
MA Tsfasman, SG Vląduţ
Journal of mathematical sciences 84 (5), 1445-1467, 1997
491997
Singular solutions of Hessian elliptic equations in five dimensions
SV N. Nadirashvili
Journal de Mathématiques Pures et Appliquées 100 (6), 769--784, 2013
45*2013
Cyclicity statistics for elliptic curves over finite fields
SG Vlăduţ
Finite Fields and Their Applications 5 (1), 13-25, 1999
431999
An Exhaustion Bound for Algebraic-Geometric “Modular” Codes
SG Vlăduţ
Problemy Peredachi Informatsii 23 (1), 28-41, 1987
411987
Nonlinear Elliptic Equations and Nonassociative Algebras
N Nadirashvili, V Tkachev, S Vladuts
American Mathematical Society (AMS) 200, 240 pages, 2014
372014
On the decoding of algebraic-geometric codes over F/sub q/for q> or= 16
S Vladut
IEEE transactions on information theory 36 (6), 1461-1463, 1990
351990
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20